# SDR GTIA2025042238876

- Difficulty date: March 12, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 29,801 hours, 13,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 152157
- Condition: Faulted
- Location: Zone 200
- Part time: 29,802 hours, 13,257 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BITE CHECK 13WL EPSU UNIT FAULT.-R/R EPSU
